International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 3 Issue 7, July 2014

On Minima ? Open Sets

M. Kiruthika

In this paper we introduce and investigate a new class of sets in topological spaces called minima -open sets.

Keywords: minima topology, minima -open set, minima topological spaces

Edition: Volume 3 Issue 7, July 2014

Pages: 1704 - 1705


How to Cite this Article?

M. Kiruthika, "On Minima ? Open Sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=20141362, Volume 3 Issue 7, July 2014, 1704 - 1705

21 PDF Views | 20 PDF Downloads

Download Article PDF

Top